Journal of Biomathematics

Items 1-5 of 28
«Preious | of 6 | Next»
1

On Branching Processes and the Early Stages of the Spread of an Epidemic

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 02,1998, Pages 129-131, Dol:

2

The Markov Model B in Pharmacokinetics

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 02,1998, Pages 132-135, Dol:

3

The Law of Deciding Interacted Genes Form in Linkage Conditions

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 02,1998, Pages 136-139, Dol:

4

A FOXbase Program for Studying Codons' Usage Frequency and Its Application

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 02,1998, Pages 140-144, Dol:

5

Persistence in a Diffusion System with Two-Predators and One-prey

JOURNAL OF BIOMATHEMATICS, Volume 13, Issue 02,1998, Pages 145-151, Dol:

Items 1-5 of 28
«Preious | of 6 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn